# SDR FDEA202412311856

- Difficulty date: December 31, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,567 hours, 28,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LEFT FORWARD SLIDE LIGHT WILL NOT  ILLUMINATE WITH EMERGENCY SWITCH IN THE ON POSITION.   RESEATED L1 EXTERIOR SLIDE LIGHT BLUB. LIGHT  ILLUMINATES AND TEST CHECKS GOOD.
